# SDR DALA2016031401931

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 35,777 hours, 24,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CORD MISSING ON EMERGENCY HANDLE COVER.  INSTALLED CORD.  OK FOR SERVICE.
